eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Review: could Losartan potassium cause Ed (Erection problems)?





Summary: Ed is found among people who take Losartan potassium, especially for people who are male, 50-59 old, have been taking the drug for 1 - 2 years, also take medication Aspirin, and have High blood pressure.

We study 11,787 people who have side effects while taking Losartan potassium from FDA and social media. Among them, 39 have Ed. Find out below who they are, when they have Ed and more.

You are not alone: join a mobile support group for people who take Losartan potassium and have Ed >>>

Losartan potassium

Losartan potassium has active ingredients of losartan potassium. It is often used in high blood pressure. (latest outcomes from Losartan potassium 12,127 users)

Ed

Ed has been reported by people with erection problems, high blood pressure, depression, high blood cholesterol, hair loss.(latest reports from Ed 31,352 patients)

On Dec, 14, 2014: 11,787 people reported to have side effects when taking Losartan potassium. Among them, 39 people (0.33%) have Ed.

Trend of Ed in Losartan potassium reports

Time on Losartan potassium when people have Ed * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Ed0.00%9.09%27.27%27.27%27.27%9.09%0.00%

Gender of people who have Ed when taking Losartan potassium * :

FemaleMale
Ed2.38%97.62%

Age of people who have Ed when taking Losartan potassium * :

0-12-910-1920-2930-3940-4950-5960+
Ed0.00%0.00%0.00%0.00%2.63%28.95%47.37%21.05%

Severity of Ed when taking Losartan potassium ** :

leastmoderateseveremost severe
Ed7.69%38.46%38.46%15.38%

How people recovered from Ed ** :

while on the drugafter off the drugnot yet
Ed0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Hypertension (22 people, 56.41%)
  2. Erectile dysfunction (7 people, 17.95%)
  3. Multiple myeloma (7 people, 17.95%)
  4. Blood pressure abnormal (3 people, 7.69%)
  5. Nightmare (3 people, 7.69%)

Top co-used drugs for these people * :

  1. Aspirin (15 people, 38.46%)
  2. Simvastatin (12 people, 30.77%)
  3. Levitra (11 people, 28.21%)
  4. Metoprolol tartrate (11 people, 28.21%)
  5. Hydrochlorothiazide (11 people, 28.21%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Ed while taking Losartan Potassium?

You are not alone! Join a mobile support group:
- support group for people who take Losartan potassium and have Ed
- support group for people who take Losartan potassium
- support group for people who have Ed

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Can losartan cause polymyalgia
    Have experienced side effects to many BP drugs.Have been on losartan and bendrofluazide for a year.3/4 months ago pains in the neck started which spread to arms and legs ears and head.At first ESR normal but was given prednisololine for one week with great results .Pains all came back and ESR now 78
    Reply
  • Can enoxaparin be cause of impotence
    I was active in sex relationship and performing sufficiently well. Because of a plane trip I was given one injection of Enoxaparin (Clexane' 40mg) for thrombosis prevention. I noticed a lack of libido and impotence . After one month I was given the second injection for the return trip. For the first week I noticed a return of sex desires and good erection. After the second week I experience again lack of libido and full impotence which still persisting after 6 weeks from the return fight.
    Reply
  • Can muninex dm be taken safely with hydrochlorothyiazide
    presently having symptoms which appear to be upper respitory infection want to take muninex for nasal/chest congestion coughing will it interact okay with the HCTZ please advise
    Reply
  • Does lostartan potassium affect a hiatus hernia
    Does this medication affect my hiatus hernia.i am having swelling in my tummy and very uncomfortable indeed under the ribs.
    Reply
  • I'm on 1 1/12 mg of suboxone. would i have to go off of it if i need major surgery?
    I was taking about 5 to 15 mg of Percocet a day and wanted to get off them. If I don't take suboxone at night I get EXTREME discomfort down my left leg & can not sleep due to pressure on my lower back (that's why I had to take Percocet). I have tried NUMEROUS meds over the past 20 yrs & nothing worked. the actual problem in my lumber spine is not serious enough to have surgery at this time.
    My question is if I need major surgery and need to take an opiate pain med would I have to get off the 1 1/2 mg of suboxone so I don't to go into withdrawal (as a doc once told me)? I'm 72 & the possibility of needing surgery is high, especially since I've had breast, colon & skin cancer. thank you
    Reply

More questions for: Losartan potassium, Ed

You may be interested at these reviews (Write a review):

  • Tranxene and sexual problems
    Tranxene 15 mg has taken them and will cause sexual dysfunction once have been off them for a week or so then begin to have normal sexual activity once back on them again cause the same problem again does not tell about the side effects on the pamplets.
    Reply
  • Lipitor weight loss/ lisinipril ed issue (1 response)
    40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
    Reply
  • Ranexa and erectile dysfunction
    I have experienced moderate ED with taking multiple heart and NO meds. This has been manageable and acceptable. Cardiologist added Ranexa (Ranalozine) 3 weeks ago and I am now experiencing complete erectile and ejaculatory failure.
    Reply
  • Blood in semen 3 times after taking viagra
    On three separate occasions, after using Viagra, I had large amounts of blood in my semen. This condition slowed down but each time produced blood in ejaculate for a period of 3 months EACH TIME. I went to a doctor each time, was tested for everything, ultrasounds , prostate, infection, all came back normal. PSA low etc. Each incident I took a Viagra and during sex I ejaculated semen. I waited a month, masturbated and everything was fine,, had sex and there was red blood in my precum. Finally after 3 months it stopped. The second time it occurred I was concerned and went back to the doctor to be told I was fine. The third time, it was directly related to Viagra. I can take Cialis without a problem. No one seems to say it is the Viagra,,, except my body
    Reply
  • Blood in urine after taking lovasartan potassium for a year.
    Took 25mg per day for more than a year and started to have blood and clots in my urine. I had a TURP about 5 years ago.
    Reply

More reviews for: Losartan potassium, Ed

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.